Journal of the Mathematical Society of Japan

Automorphisms of algebraic K3 susfaces which act trivially on Picard groups

Shigeyuki KONDŌ

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 44, Number 1 (1992), 75-98.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227107865

Digital Object Identifier
doi:10.2969/jmsj/04410075

Mathematical Reviews number (MathSciNet)
MR1139659

Zentralblatt MATH identifier
0763.14021

Subjects
Primary: 14J28: $K3$ surfaces and Enriques surfaces
Secondary: 14E09

Citation

KONDŌ, Shigeyuki. Automorphisms of algebraic K3 susfaces which act trivially on Picard groups. Journal of the Mathematical Society of Japan 44 (1992), no. 1, 75--98. doi:10.2969/jmsj/04410075. http://projecteuclid.org/euclid.jmsj/1227107865.


Export citation